Access count of this item: 102

Files in This Item:
File Description SizeFormat 
1551-15.pdf490.33 kBAdobe PDFView/Open
Title: Limit theorems for some statistics of a generalized threshold network model(Theory of Biomathematics and its Applications III)
Authors: Ide, Yusuke
Konno, Norio
Masuda, Naoki
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 81
End page: 86
URI: http://hdl.handle.net/2433/80890
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.